# SDR UALA2013052003471

- Difficulty date: May 19, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misinstalled
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640-1660, RBL 37 INTERCOSTAL, HAS LESS THAN MINIMUM ED ON HOLES.  FABRICATED INTERCOSTAL, SHIM AND INSTALLED IAW ECRA 5365-01075.  MAJOR REPAIR
